Table of Contents Author Guidelines Submit a Manuscript
Advances in Astronomy
Volume 2013, Article ID 429303, 10 pages
http://dx.doi.org/10.1155/2013/429303
Research Article

Diffusion Coefficients, Short-Term Cosmic Ray Modulation, and Convected Magnetic Structures

1Blackett Laboratory, Imperial College, London SW7 2BZ, UK
2Space Sciences Department, The Aerospace Corporation, Los Angeles, CA 90009, USA

Received 2 August 2012; Revised 18 January 2013; Accepted 19 January 2013

Academic Editor: José F. Valdés-Galicia

Copyright © 2013 John J. Quenby et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John J. Quenby, Tamitha Mulligan, J. Bernard Blake, and Diana N. A. Shaul, “Diffusion Coefficients, Short-Term Cosmic Ray Modulation, and Convected Magnetic Structures,” Advances in Astronomy, vol. 2013, Article ID 429303, 10 pages, 2013. https://doi.org/10.1155/2013/429303.